# SDR 95ZZZX5596

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2880A
- Make and model: Beech 99
- Aircraft serial: U109
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Condition: Failed
- Location: Lt Voltage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXACT FAILURE SEQUENCE UNKNOWN.  AFTER TOTAL ELECTRICAL FAILURE, MAINTENANCE FACILITY FOUND LEFT VOLTAGE REGULATOR AND REVERSE-CURRENT RELAY RUINED INTERNALLY.  SUBITTER SUSPECTS VOLTAGE FLUCTUATIONS CAUSED RIGHT SYSTEM TO DROP OFF-LINE.  TROUBLESHOOTING STILL IN PROGRESS AT THIS TIME.
